MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24673
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in an arteriovenous fistula.A 7.0 x 200, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon burst on nominal burst pressure.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.
 
Additional Manufacturer Narrative
Correction of d4 lot number from 0033265309 to 0033035221.Correction of d4 expiration date from 01/22/2027 to 12/11/2026.Correction of h6: evaluation conclusion codes from adverse event related to procedure, d1002 to adverse event related to patient condition, d1001.
 
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in an arteriovenous fistula.A 7.0 x 200, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon burst on nominal burst pressure.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.It was further reported that the stenosis was 70-80%, with a mildly tortuous and non-calcified arteriovenous fistula lesion.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19387842
Report Number2124215-2024-31454
Device Sequence Number14461993
Product Code LIT
UDI-Device Identifier08714729794189
UDI-Public08714729794189
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24673
Device Catalogue Number24673
Device Lot Number0033035221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date08/07/2024
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale